# SDR MWEA95447

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 59347961
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FORWARD PASSENGER DOOR HAS A 2 INCH CRACK IN A REPAIR ON THE TOP DOOR BEAM ON THE AFT BOTTOM SIDE.  REPAIRED CRACKED BEAM IAW SRM 52-05, FIGURE 31.
